# SDR USAAD96005A

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolts
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - AFTER TAKEOFF FROM MCO, NOSE GEAR WOULD NOT RETRACT.  CREW TRIED TO CYCLE THE GEAR TO NO AVAIL.  FLIGHT RETURNED TO MCO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED BOLTS IN THE NOSE GEAR SPRAY DEFLECTOR AND LUBED THE GEAR.  (M)
